MAUDE Adverse Event Report: ORTHO8 INC. CIRCUL8 PRO; DVT PREVENTION DEVICE

ORTHO8 INC. CIRCUL8 PRO; DVT PREVENTION DEVICE
Model Number 08-0027
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hematoma formed on the right leg under the compression sleeve.The attending physician had to drain the hematoma and change the patient's anticoagulant medication.
 
Additional Manufacturer Narrative
Did not find anything wrong with units, appear to operate as designed.The following were completed: one dc barrel jack showed some signs of bending, did confirm barrel jack still working ok.Visual review of both units did not show any signs of marks or damage to both units and wraps.Visual inspection - inside wraps show no marks or damage and smooth, no extraneous objects both units powered up with green status led and pump cycle appears normal.3 full pump cycles appear ok on both units, units tested by wrapping "wrap" back on itself.Both units appear to charge battery when dc charger is plugged in.

Brand Name
CIRCUL8 PRO
Common Device Name
DVT PREVENTION DEVICE
Manufacturer (Section D)
ORTHO8 INC.
2217 plaza drive
rocklin CA 95765
Manufacturer (Section G)
ORTHO8 INC.
2217 plaza drive
rocklin CA 95765
Manufacturer Contact
john beasley
2217 plaza drive
rocklin, CA 95765
MDR Report Key13865375
Report Number3014676071-2022-00001
Device Sequence Number19277375
Product Code JOW
UDI-Device Identifier00194832000021
UDI-Public(01)00194832000021(10)CP0821072001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number08-0027
Device Lot NumberCP0821072001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale